MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PROFIX {} C/R HA POR FEM SZ 5 LT; PRSTHSS,KNEE,PATELLO/FMOROTBIAL,SMI-CNSTRND,UNCMNTD,POROUS,COTED,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. PROFIX {} C/R HA POR FEM SZ 5 LT; PRSTHSS,KNEE,PATELLO/FMOROTBIAL,SMI-CNSTRND,UNCMNTD,POROUS,COTED,PLYMR/MTL/PLYMR
Model Number 71503250
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision total knee replacement surgery for an unstable knee and continuing increase of pain over a number of years.The original knee surgery was performed in (b)(6) 2005.It was reported that the femur had loosened and that the bone quality was quite poor.
 
Additional Manufacturer Narrative
It was reported that the patient underwent revision total knee replacement surgery for an unstable knee and continuing increase of pain over a number of years.The original knee surgery was performed in (b)(6) 2005.It was reported that the femur had loosened and that the bone quality was quite poor.The knee was assessed as stable at completion of revision operation.

Brand Name
PROFIX {} C/R HA POR FEM SZ 5 LT
Common Device Name
PRSTHSS,KNEE,PATELLO/FMOROTBIAL,SMI-CNSTRND,UNCMNTD,POROUS,COTED,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9881262
Report Number1020279-2020-01017
Device Sequence Number3041077
Product Code MBH
UDI-Device Identifier03596010484710
UDI-Public03596010484710
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030623
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2014
Device Model Number71503250
Device Catalogue Number71503250
Device Lot Number04GM17371B
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR